Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

What can cause knee pain and burning ?

hy sir my knees r burning and painfull wht is the cause of it why my knees r burning
Asked On : Mon, 23 May 2011
Answers:  1 Views:  297
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic..........
Knee pain has several reasons and depends on age.
You have not mentioned your age. Are there any other symptoms like swelling at the knees , redness , fever ???
The possible causes -
1) trauma to the knees .
2) Osteoarthritis - this is usually in aged individuals.
3) Infection - stahylocoaal or gonococcal
4) Autoimmune - associated with viral illness.
5) Reiters , psoriatic arthritis are other rarer causes.
U consult a orthopedecian - get a X ray of the knee- it may give a clue to diagnosis.
If there is swelling , then fluid from the knee can be sent for investigation to get a diagnossi.
Treatment depends on the cause.
For pain alleviation can use drugs like Diclofenac or other NSAIDS.
Answered: Mon, 23 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor